# SDR ASOA2013112109446

- Difficulty date: November 17, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 29,422 hours, 21,528 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Locking Plate
- Condition: Fouled
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNION FWD PIVOT LOCKING PLATE TOUCHING MLG STRUCTURE.  CLASSIFIED AS MAJOR REPAIR IAW GMM 5-3.
